Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Tables of Distribution-Free One-Sided and Two-Sided Confidence Limits for Quartiles

J. L. Van der Parren
Biometrika
Vol. 60, No. 2 (Aug., 1973), pp. 433-434
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334564
Stable URL: http://www.jstor.org/stable/2334564
Page Count: 2

You can always find the topics here!

Topics: Confidence limits, Probabilities
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A brief description is given of tables available from the author, for finding distribution-free confidence limits for quartiles. The tables give also the exact probabilities of coverage.

Page Thumbnails

  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434